Skip to main content

Asymptotic invariants of discrete groups, sparse graphs and locally symmetric spaces

Searching for OpenAIRE data...

Publications

On the growth of L^2-invariants for sequences of lattices in Lie groups

Author(s): Miklos Abert, Nicolas Bergeron, Ian Biringer, Tsachik Gelander, Nikolay Nikolov, Jean Raimbault, Iddo Samet
Published in: Annals of Mathematics, Issue 185/3, 2017, Page(s) 711-790, ISSN 0003-486X
DOI: 10.4007/annals.2017.185.3.1

Chromatic roots and limits of dense graphs

Author(s): P. Csikvári, P. E. Frenkel, J. Hladký and T. Hubai
Published in: Discrete Mathematics, Issue 340(5) (2017), pp. 1129–1135, 2017, ISSN 0012-365X

A Spectral Strong Approximation Theorem for Measure Preserving Actions

Author(s): Miklos Abert
Published in: Ergodic Theory and Dynamical Systems, 2017, ISSN 0143-3857

Matchings in Benjamini–Schramm convergent graph sequences

Author(s): Miklós Abért, Péter Csikvári, Péter E. Frenkel, Gábor Kun
Published in: Transactions of the American Mathematical Society, Issue 368/6, 2016, Page(s) 4197-4218, ISSN 0002-9947
DOI: 10.1090/tran/6464

Uniformly recurrent subgroups and simple C ⁎ -algebras

Author(s): Gábor Elek
Published in: Journal of Functional Analysis, Issue 274/6, 2018, Page(s) 1657-1689, ISSN 0022-1236
DOI: 10.1016/j.jfa.2018.01.004

The Local Limit of Random Sorting Networks

Author(s): Omer Angel, Duncan Dauvergne, Alexander E. Holroyd, Balint Virag
Published in: Annales de l'Institut Henri Poincaré, 2017, ISSN 0294-1449

On the graph limit question of Vera T. Sós

Author(s): Endre Csóka
Published in: Journal of Combinatorial Theory, Series B, Issue 116, 2016, Page(s) 306-311, ISSN 0095-8956
DOI: 10.1016/j.jctb.2015.09.003

Lower matching conjecture, and a new proof of Schrijver's and Gurvits's theorems

Author(s): Péter Csikvári
Published in: Journal of the European Mathematical Society, Issue 19/6, 2017, Page(s) 1811-1844, ISSN 1435-9855
DOI: 10.4171/JEMS/706

Sidorenko's conjecture, colorings and independent sets

Author(s): Csikvári, Péter; Lin, Zhicong
Published in: Electronic Journal of Combinatorics, Issue 24(1), 2017, Page(s) P1.2, ISSN 1077-8926

Rank, combinatorial cost and homology torsion growth in higher rank lattices

Author(s): Miklos Abert, Tsachik Gelander, Nikolay Nikolov
Published in: Duke Mathematics, Issue Volume 166, Number 15 (2017), 2925-2964., 2017, ISSN 0012-7094

Convergence of graphs with intermediate density

Author(s): Péter E. Frenkel
Published in: Transactions of the American Mathematical Society, Issue 370/5, 2018, Page(s) 3363-3404, ISSN 0002-9947
DOI: 10.1090/tran/7036

Kesten's theorem for uniformly recurrent subgroups

Author(s): Fraczyk, Mikolaj
Published in: accepted at Ergodic Theory and Dynamical Systems, 2018

Amenable purely infinite actions on the non-compact Cantor set

Author(s): Gabor Elek
Published in: accepted at Ergodic Theory and Dynamical Systems, 2018

Limiting entropy of determinantal processes

Author(s): Mészáros, András
Published in: Issue 11, 2018

On the optimal rate of equidistribution in number fields

Author(s): Fraczyk, Mikolaj; Szumowicz, Anna
Published in: Issue 3, 2018

Almost commuting matrices with respect to the rank metric

Author(s): Elek, Gábor; Grabowski, Łukasz
Published in: Issue 2, 2018

Uniform rank gradient, cost and local-global convergence

Author(s): Abért, Miklós; Tóth, László Márton
Published in: Issue 3, 2019

Growth of mod$-2$ homology in higher rank locally symmetric spaces

Author(s): Fraczyk, Mikolaj
Published in: Issue 1, 2019

Invariant random subgroups of groups acting on rooted trees

Author(s): Bencs, Ferenc; Tóth, László Márton
Published in: Issue 11, 2018

Betti numbers of Shimura curves and arithmetic three-orbifolds


Published in: ISSN 1937-0652
DOI: 10.2140/ant.2019.13.2359

Controllability, Matching Ratio and Graph Convergence

Author(s): Dorottya Beringer, Ádám Timár
Published in: Journal of Statistical Physics, Issue 174/5, 2019, Page(s) 1080-1103, ISSN 0022-4715
DOI: 10.1007/s10955-019-02225-3